# SDR CA130604001

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 5,798 hours
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452011
- Condition: Failed
- Location: Hf System
- Part time: 1,789 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT EXPERIENCED AN HF SYS FAILURE IN FLIGHT.  DUE TO ROUTING INTO NON-WATER THE ACFT HAD TO DIVERT FOR MORE FUEL.  FLIGHT CREW APPLIED MEL TO HF SYS.  SYSTEM WAS REPAIRED THAT NIGHT, HF TRANSCEIVER, PN 964-0452-011, SN 03975,TSI 378.5, CSI 173 WAS REPLACED IAW AMM 23-11-21 & OPS CHECK C/O IAW AMM 23-11-00.
